
Tempra Tablet®
Paracetamol (Tempra) 325mg Tablet is an analgesic-anitpyretic drug used to relieve fever, simple headaches, and minor aches and pains.
Paracetamol (Tempra Forte) 500mg Tablet is an analgesic-anitpyretic drug used for the treatment of minor febrile conditions, relief of headache and pain.
| Product Category | Analgesic / Antipyretic |
| Packaging/Pack Size | Blister pack of 10's in box of 100's and 500's |
| Composition | Tablet - Each tablet contains 325mg of acetaminophen (paracetamol) |
| Dose & Usage | Tempra Tablet - Adults and Children 12 yrs old and above: 1-2 tablets; Children 6-12 yrs: 1/2 to 1 tab. May be given 3-4 times daily or as need but not more than 5 times daily. |
| Flavors / Others | None |
